# SDR SWAA2019011428378

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 55,147 hours, 32,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR RIGHT GIRT BAR STOWAGE LATCH LOOSE.  R&R RIVET PER SRM.
